It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Knee & Hip Problems Message Board


Knee & Hip Problems Board Index


On November 5 I got a cortisone shot in my hip. That night and the following day I was pretty sore so I didn't do much. Then it seemed things got much better. I started to feel normal again. Then it started aching.. and over the last 3 days the pain has returned and is now about like it was before I ever bothered talking to the dr about it. (today is November 18th So it has not been all that long. )
Sometimes the pain is sharp and can be relieved by finding the position that causes the audible (and slightly painful) pop. (This relief will last a few hours. )
Other times it is a dull deep ache that will not go away. Not with rest, not with activity.

The orthopedic dr suggested the shot as pain relief while I wait for insurance to approve the hip impingement and labral repair scope. But I am not experiencing that relief anymore.
Has this happened to anyone else? What will the dr do when I call to tell them the shots effect have already wore off?
And what can I do for relief?? I still work, and need to function, but this pain is increasing daily.





All times are GMT -7. The time now is 07:20 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!